# SDR DLM88972244

- Difficulty date: October 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N978DL
- Make and model: Doug MD-88
- Aircraft serial: 53259
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 4110001137
- Condition: Failed
- Location: Galley
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

THE FORWARD GALLEY COFFEEMAKER CIRCUIT BREAKER POPPED, THE F/A NOTICED A BURNING SMELL AND HEARD A POPPING NOISE, NOTICED THE C/B THEN POPPED.  CONTACTED ATL MCC.  REPLACED F/C COFFEEMAKER, RESET C/B, BREWED COFFEE.  OPS NORMAL, NO SMELL NOTED.
